# SDR AALA20101205DFW04

- Difficulty date: December 3, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 48,142 hours, 6,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 10D AFT ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LIGHT ASSMEBLY FOR ESCAPE PATH LIGHT AT 10D AFT.  OPS CHECK NORMAL.
